Letters

Delayed hypersensitivity due to epidural block with ropivacaine

BMJ 2005; 330 doi: http://dx.doi.org/10.1136/bmj.330.7497.966 (Published 21 April 2005) Cite this as: BMJ 2005;330:966

Report raises several issues

  1. John A W Wildsmith, professor of anaesthesia ([email protected])
  1. University Department of Anaesthesia, Ninewells Hospital and Medical School, Dundee DD1 9SY

    EDITOR—True allergy to amide type local anaesthetic drugs is extremely rare, and, because of the serious implications for the patient (for example, dentistry without pain control), it is one that must be made with great care and by excluding all other possible causes. In testing their patient's sensitivity with a preservative free …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe